# SDR USAA2011090800002

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 67,869 hours, 43,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RIGHT OVERWING EXIT SIGN, LEFT CEILING EXIT SIGN AND BULLNOSE EMERGENCY LIGHTS AT ROW 5L AND 9L WERE INOPERATIVE.  MAINTENANCE TROUBLESHOT AND FOUND CHARGER ASSEMBLY BAD.  REMOVED AND REPLACED CHARGER ASSEMBLY PER AMM 33-51-51, TASK 962-016.  OPERATIONAL CHECK GOOD.
